# SDR AU510001463

- Difficulty date: February 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Part number: 31020224
- Condition: Dislodged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SECOND STAGE IMPELLER SHROUD MOVED FORWARD OPENING UP THE SECOND STAGE COMPRESSOR CLEARANCE AND DRAGGING THE OUTER TRNSITION LINER PNO 3102102-3 ONTO THE REAR FACE OF THE SECOND STAGE IMPELLER PNO 893482-5 DAMAGING BOTH PARTS. (AD/SB DESC: PILOT REPORTED PROBLEM TO ENGINEERING ) (OTHER CAUSE: PROCESS MISSED DURING O/H OF THE PART ) (CASA# 510001463)
